# SDR MTNA0903002

- Difficulty date: February 23, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 23,211 hours, 26,576 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54110010202
- Part serial: TO2180
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MOUNT TUBE NR 1 HAS SMALL CHAFE MARK ON I/B SIDE OF THE TUBE.  BLENDED OUT IAW ATR REPAIR REF DO/TS-677/09-11321.
